BRAMANTI, MARCO

BRAMANTI, MARCO  

DIPARTIMENTO DI MATEMATICA  

Mostra records
Risultati 1 - 20 di 56 (tempo di esecuzione: 0.02 secondi).
Titolo Data di pubblicazione Autori File
$L\sp p$ estimates for uniformly hypoelliptic operators with discontinuous coefficients on homogeneous groups 1-gen-2003 BRAMANTI, MARCO +
$L^p$ estimates for nonvariational hypoelliptic operators with VMO coefficients 1-gen-2000 BRAMANTI, MARCO +
A priori estimates for nonvariational operators modeled on Hörmander's vector fields with drift 1-gen-2013 BRAMANTI, MARCO
A proof of Hörmander’s theorem for sublaplacians on Carnot groups 1-gen-2015 Bramanti, Marco +
An invitation to hypoelliptic operators and Hörmander's vector fields 1-gen-2014 BRAMANTI, MARCO
Analisi matematica 1 1-gen-2008 BRAMANTI, MARCOPAGANI, CARLO DOMENICOSALSA, SANDRO
Analisi matematica 1 con elementi di geometria e algebra lineare 1-gen-2014 BRAMANTI, MARCOPAGANI, CARLO DOMENICOSALSA, SANDRO
Analisi matematica 2 1-gen-2009 BRAMANTI, MARCOPAGANI, CARLO DOMENICOSALSA, SANDRO
Basic properties of nonsmooth Hörmander's vector fields and Poincaré's inequality 1-gen-2013 BRAMANTI, MARCO +
BMO type estimates for nonvariational operators with discontinuous coefficients, structured on Hörmander's vector fields 1-gen-2013 BRAMANTI, MARCO +
C^{k,alpha}-regularity of solutions to quasilinear equations structured on Hörmander's vector fields 1-gen-2013 BRAMANTI, MARCO +
Calcolo delle Probabilità e Statistica. Teoria ed esercizi 1-gen-1997 BRAMANTI, MARCO
Commutators of integral operators with positive kernels 1-gen-1995 BRAMANTI, MARCO
Commutators of singular integrals and fractional integrals on homogeneous spaces 1-gen-1995 BRAMANTI, MARCO +
Commutators of singular integrals on homogeneous spaces 1-gen-1996 BRAMANTI, MARCOCERUTTI, MARIA CRISTINA
Erratum to the paper "Global Lp estimates for degenerate Ornstein-Uhlenbeck operators with variable coefficients'' (Published in Math. Nachr. 286 (2013), No. 11–12, 1087–1101). 1-gen-2021 Bramanti, Marco +
Esercitazioni di Analisi Matematica 1 1-gen-2011 BRAMANTI, MARCO
Esercitazioni di Analisi Matematica 2 1-gen-2012 BRAMANTI, MARCO
Estimates of BMO-type for singular integrals on spaces of homogeneous type and applications to hypoelliptic PDEs 1-gen-2005 BRAMANTI, MARCO +
Fundamental solutions and local solvability for nonsmooth Hörmander's operators 1-gen-2017 BRAMANTI, MARCO +